# SDR AALA20090609TUL08

- Difficulty date: June 8, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N420AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49332
- Aircraft time: 66,409 hours, 35,094 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE STATION 1155 LONGERON 29R TO LONGERON 30.  REMOVED AND REPLACED SHEAR TIE PER SRM 51-30-05.
